# SDR IPXA2020052755862

- Difficulty date: May 27, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076720600
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT CARGO COMP ABOVE FWD PBH (3) ANGLE CEILING SUPPORTS CORRODEDREMOVED AND REPLACED (3)EA SUPPORTS IAW DRAWING A53410143000. A300 SRM 51-40-21
